Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 45, NWS Jackson, MS

April 10, 2009Bolivar County, Leflore County, Sunflower County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 10, 2009, 12:31 AM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 12:31 AM CDT (05:31 UTC)
Expired
Apr 10, 2009, 1:30 AM CDT
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 163 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 12:32 AM CDTTSTM WND DMG2 N Boyle, MSROOF WAS PEALED OFF A SHOP ON LAUGHLIN RD BETWEEN BOYLE AND CLEVELAND.
Apr 10, 1:12 AM CDTHAIL 0.5Minter City, MSDIME SIZED HAIL REPORTED IN MINTER CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:48 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
366 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
460 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 100531
TORJAN
MSC011-083-133-100630-
/O.NEW.KJAN.TO.W.0045.090410T0531Z-090410T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1231 AM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  SOUTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHAW...CLEVELAND...
  CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RULEVILLE...DREW...

* UNTIL 130 AM CDT

* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SHAW MOVING
  EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  BOYLE AND 7 MILES SOUTH OF CLEVELAND BY 1240 AM CDT...
  BLAINE BY 1250 AM CDT...
  RULEVILLE AND 8 MILES SOUTH OF DREW BY 1255 AM CDT...
  MINTER CITY AND SUNNYSIDE BY 110 AM CDT...
  8 MILES NORTH OF MONEY BY 115 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3382 9044 3381 9018 3381 9017 3377 9017
      3375 9028 3372 9030 3370 9027 3374 9024
      3373 9014 3368 9013 3366 9010 3364 9010
      3353 9075 3354 9076 3354 9090 3367 9095
      3389 9044
TIME...MOT...LOC 0531Z 253DEG 40KT 3361 9081

$$

OLB
2 follow-up statements
000 
WWUS54 KJAN 100559
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 AM CDT FRI APR 10 2009

MSC011-100609-
/O.CAN.KJAN.TO.W.0045.000000T0000Z-090410T0630Z/
BOLIVAR MS-
1259 AM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN BOLIVAR COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3368 9013 3366 9010 3364 9010 3357 9060
      3366 9052 3381 9038 3381 9017 3377 9017
      3375 9028 3372 9030 3370 9027 3374 9024
      3373 9022 3373 9014
TIME...MOT...LOC 0559Z 254DEG 50KT 3380 9031 3359 9051

$$

MSC083-133-100630-
/O.CON.KJAN.TO.W.0045.000000T0000Z-090410T0630Z/
SUNFLOWER MS-LEFLORE MS-
1259 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHERN
LEFLORE AND EAST CENTRAL SUNFLOWER COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THESE
TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MINTER CITY TO BLAINE...OR ALONG A LINE EXTENDING FROM 13 MILES EAST
OF DREW TO 10 MILES SOUTH OF RULEVILLE...MOVING EAST AT 45 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3368 9013 3366 9010 3364 9010 3357 9060
      3366 9052 3381 9038 3381 9017 3377 9017
      3375 9028 3372 9030 3370 9027 3374 9024
      3373 9022 3373 9014
TIME...MOT...LOC 0559Z 254DEG 50KT 3380 9031 3359 9051

$$

OLB
000 
WWUS54 KJAN 100614
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
114 AM CDT FRI APR 10 2009

MSC133-100624-
/O.CAN.KJAN.TO.W.0045.000000T0000Z-090410T0630Z/
SUNFLOWER MS-
114 AM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR EAST CENTRAL SUNFLOWER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3373 9022 3372 9015 3368 9013 3366 9010
      3364 9010 3361 9036 3368 9037 3370 9039
      3373 9030 3370 9028 3370 9027 3374 9023
TIME...MOT...LOC 0614Z 253DEG 42KT 3365 9027

$$

MSC083-100630-
/O.CON.KJAN.TO.W.0045.000000T0000Z-090410T0630Z/
LEFLORE MS-
114 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHERN
LEFLORE COUNTY...

AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SUNNYSIDE...OR 10 MILES NORTHWEST OF
GREENWOOD...MOVING EAST AT 50 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3373 9022 3372 9015 3368 9013 3366 9010
      3364 9010 3361 9036 3368 9037 3370 9039
      3373 9030 3370 9028 3370 9027 3374 9023
TIME...MOT...LOC 0614Z 253DEG 42KT 3365 9027

$$

OLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:21 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 9, 9:21 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT THU APR 9 2009

.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE HOURLY VALUES THROUGH
TONIGHT. DEWPOINTS HAVE BEEN SLOW TO INCREASE AND VALUES TO THE WEST
ARE NOT AS HIGH AS THE MODELS SUGGEST. KEPT VALUES IN THE LOWER 60S
TO THE SOUTH. A CAP REMAINS OVER JAN AND SHV FOR NOW...BUT WITH LINE
OF STORMS QUICKLY TRACKING EAST WILL CONTINUE ISOLATED SEVERE WORDING
IN THE FORECAST. GUSTY WINDS CONTINUE ACROSS THE AREA AND LAKE WIND
ADVISORY WILL LIKELY NEED TO BE EXTENDED OR REISSUED FOR THE ENTIRE
AREA FRIDAY AFTERNOON. THE GRADIENT ACROSS THE AREA MAY RELAX BRIEFLY
IN THE MORNING...BUT SHOULD QUICKLY TIGHTEN AS HIGH PRESSURE MOVES
TOWARD THE REGION. CLOUDS AND WINDS WILL LIKELY KEEP TEMPERATURES
NEAR 70 THROUGH THE EVENING...SO TWEAKED HOURLY VALUES. THE FORECAST
WAS GOOD. WILL UPDATE TO REMOVE THE LKY.

&&

.AVIATION...THERE MAY BE A FEW LOW CLOUDS MOVING THROUGH THE AREA
WITH THUNDERSTORMS...BUT AT THIS TIME IT LOOKS WINDS WILL REMAIN
ABOVE 3KFT. SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH WESTERN
ARKANSAS AND SHOULD BE MOVING INTO NORTHWEST MISSISSIPPI AROUND
MIDNIGHT...BUT SHOULD MOVE THROUGH QUICKLY. LOOK FOR THUNDERSTORMS
FROM 6-8Z AT GLH...7-10Z AT JAN/GWO...8-11Z AT GTR AND 10-13Z FOR
MEI AND MAYBE HBG. GUSTY WINDS WILL BE AN ISSUE THROUGH FRIDAY
AFTERNOON FOR GLH/GWO AND GTR. SUSTAINED WINDS NEAR 18KTS WITH GUSTS
TO 30KTS WILL BE LIKELY FOR THE NEXT 24 HOURS IN THOSE AREAS. WINDS
WILL INCREASE AFTER 18Z AT ALL OTHER SITES AND CONTINUE THROUGH AT
LEAST 3Z. SIMILAR WIND SPEEDS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  81  51  72 /  26  20  10   2
MERIDIAN      62  81  50  72 /  28  24  13   2
VICKSBURG     63  80  52  73 /  22  13   8   3
HATTIESBURG   64  83  59  77 /  24  24  13   7
NATCHEZ       64  82  53  73 /  17  11   7   7
GREENVILLE    61  74  46  69 /  32  18  10   0
GREENWOOD     61  76  47  69 /  32  24  11   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR LAZ007>009-015-016-
     023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR ARZ074-075.

&&

7
Hazardous weather outlook, Apr 9, 11:43 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1143 PM CDT THU APR 9 2009

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>036-
040>042-047-110445-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-
YAZOO-WARREN-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...WEST
CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING. A
STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY
TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT.
STORMS DEVELOPING AHEAD OF THE FRONT WILL HAVE THE POTENTIAL OF BECOMING
SEVERE...MAINLY WEST OF A GRENADA MISSISSIPPI TO RAYVILLE LINE.

SOUTHERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST ON FRIDAY. THESE WINDS WILL
CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT MAINLY WEST OF A GRENADA TO NATCHEZ
LINE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY.

LAZ024-026-MSZ029-032-037-043-044-048>050-053>055-059>062-110445-
CATAHOULA-CONCORDIA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-LEAKE-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA
AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING.
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI
VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS REGION. AREAS
ALONG AND WEST OF A LINE FROM COLUMBUS TO JACKSON TO NATCHEZ WILL
HAVE THE BEST CHANCE FOR STRONG TO SEVERE STORMS.

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY.

MSZ030-031-033-038-039-045-046-051-052-056>058-063>066-072>074-
110445-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND POSSIBLY A TORNADO MAY OCCUR ON FRIDAY. A STRONG
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY
LATE TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER
MIDNIGHT. STORMS DEVELOPING AHEAD OF THE COLD FRONT WILL HAVE THE
POTENTIAL OF BECOMING SEVERE...MAINLY EAST OF A BROOKHAVEN TO WEST
POINT LINE DURING FRIDAY AFTERNOON WHEN INSTABILITY AND MOISTURE WILL
BE GREATEST.

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 9, 11:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             CROSSETT                33.13N 91.97W
04/09/2009  E0.88 INCH       ASHLEY             AR   BROADCAST MEDIA

            REPORTED BY SKYWARN SPOTTER THROUGH KTVE

&&

BURSE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:44 AM CDTTornado WarningJANHumphreys, Sharkey, Sunflower, Washington61 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningJANCarroll, Leflore41 min
Apr 10, 1:25 AM CDTSevere Thunderstorm WarningJANGrenada37 min
Apr 10, 1:28 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery47 min
Apr 10, 1:51 AM CDTTornado WarningJANIssaquena, Sharkey, Warren39 min
Apr 10, 1:53 AM CDTSevere Thunderstorm WarningJANWebster52 min
Apr 10, 2:26 AM CDTTornado WarningJANHinds, Issaquena, Madison, Warren, Yazoo20 min
Apr 10, 2:27 AM CDTSevere Thunderstorm WarningJANClay48 min
Apr 10, 3:13 AM CDTSevere Thunderstorm WarningJANClay, Lowndes47 min
Apr 10, 10:01 AM CDTLake Wind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more5 hr

Nearby

Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.